# SDR AALA202509088522

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 78,090 hours, 30,385 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3R DOOR SHOWING NOT ARMED DURING DECENT CHECKS. FLIGHT ATTENDANT CONFIRMED ITS ARMED, BUT NOTED LIGHT FLASHING. MAINTENANCE REPLACED R3 DOOR SLIDE ARMED PROXIMITY SENSOR 6WN2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
